Top Posters
Since Sunday
60
s
32
9
k
8
p
7
C
7
B
7
o
7
n
7
x
6
6
b
6
New Topic  
Charlesnep Charlesnep
wrote...
Posts: 141
Rep: 0 0
A month ago
A patient is receiving intravenous dobutamine, which the nurse is titrating to effect. Which assessment findings would indicate the need to reduce the rate of infusion? (Select all that apply.)
1. The patient complains of chest pain.
2. The patient's heart rate is 110 bpm.
3. The patient begins having ventricular dysrhythmias.
4. The patient's blood pressure is 160/110 mm Hg.
5. The patient complains of headache.
Textbook 

High-Acuity Nursing


Edition: 6th
Authors:
Read 24 times
1 Reply
Replies
Answer verified by a subject expert
jmoney5jmoney5
wrote...
Posts: 462
A month ago
Sign in or Sign up in seconds to unlock everything for free
More questions for this book are available here
The answer is 1, 2, 3, 4
Rationales:
1. Angina may occur as the heart works harder. This indicates the need to reduce the dose.
2. A dose-related effect of dobutamine is tachycardia.
3. One of the dose-related effects of dobutamine is dysrhythmia.
4. Hypertension can occur as a result of dobutamine administration.
5. Headache is not a common adverse effect of dobutamine.
1

Related Topics

Charlesnep Author
wrote...

A month ago
You make an excellent tutor!
wrote...

Yesterday
Brilliant
wrote...

2 hours ago
Thanks for your help!!
New Topic      
Explore
Post your homework questions and get free online help from our incredible volunteers
  249 People Browsing
 456 Signed Up Today
Related Images
  
 2581
  
 200
  
 175
Your Opinion
What's your favorite funny biology word?
Votes: 67

Previous poll results: Where do you get your textbooks?